Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2005, Issue 7, Pages 757-766
http://dx.doi.org/10.1155/AAA.2005.757

The Cauchy problem and decay rates for strong solutions of a Boussinesq system

1Universidad de Sevilla, Facultad deMatemáticas, Sevilla 41012, Spain
2DM-CCE-UEL, Londrina, PR, Brazil
3DMA-IMECC-UNICAMP, CP 6065, Campinas, SP 13083-970, Brazil

Received 10 June 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Francisco Guillén González, Márcio Santos da Rocha, and Marko Rojas Medar, “The Cauchy problem and decay rates for strong solutions of a Boussinesq system,” Abstract and Applied Analysis, vol. 2005, no. 7, pp. 757-766, 2005. https://doi.org/10.1155/AAA.2005.757.